# SDR HEEA0014726

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 4619210902
- Condition: Spalled
- Location: T/R Gearbox
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL.  FOUND BEVEL GEAR SET SPALDING AND ROLLOVER ON ALL BEARINGS.  REPLACED WITH NEW GEAR SET.
